# SDR DALA2017060904618

- Difficulty date: June 7, 2017
- Submitted: June 11, 2017
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 45,852 hours, 24,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAT TRACK +Y1292 FRAME 41 TO 47 IN PASSENGER CABIN. REPLACED SEAL TRACK +Y1292 FR 41 TO FR 47 IN PASSENGER CABIN PER SRM 51-72-11 AND DRAWING DS3370500.
